# SDR CKSA97340

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1-12 CHECK INSPECTION, FOUND NR 4 PYLON I/B EXT SKIN CRACKED AND FASTNERS LOOSE.  REPAIRED NR 4 PYLON I/B EXT SKIN IAW B747 SB 54-2034, (155PH-H 1100).  C-CHECK WORK CARD NUMBER 7CI4809.  NON-ROUTINE TASK CARD NUMBER 107880.
